# SDR USAAD97131

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47429
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CLT - FLT 0971 - UPON GEAR EXTENSION PRIOR TO LANDING, CREW DID NOT RECEIVE THE NOSE GEAR GREEN SAFE LIGHT.  CREW CYCLED GEAR THREE TIMES.  ON THIRD TIME, ALL THREE GREEN LIGHTS ILLUMINATED.  FLIGHT LANDED AT CLT WITH NO FURTHER INCIDENT. MAINTENANCE REPLACED THE R2-28 RELAY.
